# SDR DALA2023020300847

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,709 hours, 19,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 LLCR LWR FWD BUNK EMER LT INOP. CORRECTIVE ACTION: DURING SVC CHECK FOUND LWR BUNK EMER LT INOP. PER CMM 25-29-02, REPLACED EMER LT ASSY, OPS CHECK NORMAL. OK FOR SVC. (9463556)
